RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2010, Issue 3, Pages 25–29 (Mi vuu163)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Exponential stabilization of nonlinear control systems

V. A. Zaitsev, S. N. Popova, E. L. Tonkov

Udmurt State University

Abstract: New sufficient condition of exponential stabilization of nonlinear control system is proved.

Keywords: nonlinear control system, linear control systeml, exponential stabilization.

Full text: PDF file (139 kB)
References: PDF file   HTML file
UDC: 517.977+517.926
MSC: 34H15, 93D15
Received: 01.03.2010

Citation: V. A. Zaitsev, S. N. Popova, E. L. Tonkov, “Exponential stabilization of nonlinear control systems”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2010, no. 3, 25–29

Citation in format AMSBIB
\Bibitem{ZaiPopTon10}
\by V.~A.~Zaitsev, S.~N.~Popova, E.~L.~Tonkov
\paper Exponential stabilization of nonlinear control systems
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2010
\issue 3
\pages 25--29
\mathnet{http://mi.mathnet.ru/vuu163}


Linking options:
  • http://mi.mathnet.ru/eng/vuu163
  • http://mi.mathnet.ru/eng/vuu/y2010/i3/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Zaitsev, “Eksponentsialnaya stabilizatsiya kvazilineinykh upravlyaemykh sistem s nepolnoi obratnoi svyazyu”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2011, no. 1, 47–57  mathnet
    2. A. A. Usova, “Ob asimptoticheskikh svoistvakh optimalnykh reshenii i funktsii tseny v zadachakh optimalnogo upravleniya na beskonechnom gorizonte”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2012, no. 1, 77–95  mathnet
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:217
    Full text:85
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020